# SDR CALA2015030993412

- Difficulty date: March 4, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 71,606 hours, 26,680 cycles
- Engine: Iae V2527A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT PAX DOOR FRAME 68 RT NR 7 FITTING LOWER OTBD HOLE HAS CRACK INDICATION.  CLEANED UP HOLE & NDT INSP HFEC IAW NTM 51-10-08 & NO CRACK FOUND.  FABRICATED FREEZE PLUG & REPAIR FITTING FOR AFT END & INSTALLED IAW SRM 53-41-12.
